Previous |  Up |  Next

Article

Keywords:
hypergeometric matrix function; Humbert matrix polynomials; matrix functional calculus; generating matrix function; matrix differential equation
Summary:
The Humbert matrix polynomials were first studied by Khammash and Shehata (2012). Our goal is to derive some of their basic relations involving the Humbert matrix polynomials and then study several generating matrix functions, hypergeometric matrix representations, matrix differential equation and expansions in series of some relatively more familiar matrix polynomials of Legendre, Gegenbauer, Hermite, Laguerre and modified Laguerre. Finally, some definitions of generalized Humbert matrix polynomials also of two, three and several index are derived.
References:
[1] Aktaş, R.: A new multivariable extension of Humbert matrix polynomials. AIP Publishing LLC Rhodes, Greece AIP Conference Proceedings 1558: Proc. Int. Conf. on Numerical Analysis and Applied Mathematics (2013), 1128-1131 T. Simos et al. \DOI 10.1063/1.4825706. DOI 10.1063/1.4825706
[2] Aktaş, R.: A note on multivariable Humbert matrix polynomials. Gazi Univ. J. Sci. 27 (2014), 747-754.
[3] Aktaş, R., Çekim, B., Çevik, A.: Extended Jacobi matrix polynomials. Util. Math. 92 (2013), 47-64. MR 3136666
[4] Aktaş, R., Çekim, B., Şahin, R.: The matrix version for the multivariable Humbert polynomials. Miskolc Math. Notes 13 (2012), 197-208. MR 3002623 | Zbl 1274.33009
[5] Altın, A., Çekim, B.: Generating matrix functions for Chebyshev matrix polynomials of the second kind. Hacet. J. Math. Stat. 41 (2012), 25-32. MR 2976908 | Zbl 1259.33014
[6] Altın, A., Çekim, B.: Some properties associated with Hermite matrix polynomials. Util. Math. 88 (2012), 171-181. MR 2975830 | Zbl 1262.15023
[7] Altın, A., Çekim, B.: Some miscellaneous properties for Gegenbauer matrix polynomials. Util. Math. 92 (2013), 377-387. MR 3136694 | Zbl 1293.33007
[8] Çekim, B., Altın, A., Aktaş, R.: Some relations satisfied by orthogonal matrix polynomials. Hacet. J. Math. Stat. 40 (2011), 241-253. MR 2839191 | Zbl 1229.33012
[9] Çekim, B., Altın, A., Aktaş, R.: Some new results for Jacobi matrix polynomials. Filomat 27 (2013), 713-719. DOI 10.2298/FIL1304713C | MR 3243979
[10] Defez, E., Jódar, L.: Some applications of the Hermite matrix polynomials series expansions. J. Comput. Appl. Math. 99 (1998), 105-117. DOI 10.1016/S0377-0427(98)00149-6 | MR 1662687 | Zbl 0929.33006
[11] Defez, E., Jódar, L.: Chebyshev matrix polynomials and second order matrix differential equations. Util. Math. 61 (2002), 107-123. MR 1899321 | Zbl 0998.15034
[12] Defez, E., Jódar, L., Law, A.: Jacobi matrix differential equation, polynomial solutions, and their properties. Comput. Math. Appl. 48 (2004), 789-803. DOI 10.1016/j.camwa.2004.01.011 | MR 2105252 | Zbl 1069.33007
[13] Dunford, N., Schwartz, J. T.: Linear Operators. Part I, General Theory. Pure and Applied Mathematics 7 A Wiley-Interscience Publishers, John Wiley & Sons, New York (1958). MR 1009162
[14] James, A. T.: Special functions of matrix and single argument in statistics. Theory and Application of Special Functions, Proc. Advanced Sem., Math. Res. Center, Madison, Wis. R. A. Askey Academic Press, New York (1975), 497-520. MR 0402145 | Zbl 0326.33010
[15] Jódar, L., Company, R.: Hermite matrix polynomials and second order matrix differential equations. Approximation Theory Appl. 12 (1996), 20-30. MR 1465570
[16] Jódar, L., Company, R., Ponsoda, E.: Orthogonal matrix polynomials and systems of second order differential equations. Differ. Equ. Dyn. Syst. 3 (1995), 269-288. MR 1386749 | Zbl 0892.33004
[17] Jódar, L., Cortés, J. C.: On the hypergeometric matrix function. J. Comput. Appl. Math. 99 (1998), 205-217. DOI 10.1016/S0377-0427(98)00158-7 | MR 1662696 | Zbl 0933.33004
[18] Jódar, L., Cortés, J. C.: Closed form general solution of the hypergeometric matrix differential equation. Math. Comput. Modelling 32 (2000), 1017-1028. DOI 10.1016/S0895-7177(00)00187-4 | MR 1799616 | Zbl 0985.33006
[19] Jódar, L., Defez, E.: On Hermite matrix polynomials and Hermite matrix functions. Approximation Theory Appl. 14 (1998), 36-48. MR 1651470
[20] Jódar, L., Sastre, J.: On Laguerre matrix polynomials. Util. Math. 53 (1998), 37-48. MR 1622055 | Zbl 0990.33008
[21] Kargin, L., Kurt, V.: Some relations on Hermite matrix polynomials. Math. Comput. Appl. 18 (2013), 323-329. MR 3113139
[22] Khammash, G. S., Shehata, A.: On Humbert matrix polynomials. Asian J. Current Eng. Maths. 1 (2012), 232-240 http://innovativejournal.in/index.php/ajcem/article/view/104/96
[23] Khan, S., Hassan, N. A. Makboul: 2-variable Laguerre matrix polynomials and Lie-algebraic techniques. J. Phys. A, Math. Theor. 43 (2010), Article ID 235204, 21 pages. DOI 10.1088/1751-8113/43/23/235204 | MR 2646680
[24] Metwally, M. S., Mohamed, M. T., Shehata, A.: On Hermite-Hermite matrix polynomials. Math. Bohem. 133 (2008), 421-434. MR 2472489 | Zbl 1199.15079
[25] Sastre, J., Jódar, L.: On Laguerre matrix polynomial series. Util. Math. 71 (2006), 109-130. MR 2278826 | Zbl 1106.33011
[26] Shehata, A.: On Tricomi and Hermite-Tricomi matrix functions of complex variable. Commun. Math. Appl. 2 (2011), 97-109. MR 3000027 | Zbl 1266.33012
[27] Shehata, A.: A new extension of Gegenbauer matrix polynomials and their properties. Bull. Int. Math. Virtual Inst. 2 (2012), 29-42. MR 3149829
[28] Shehata, A.: On pseudo Legendre matrix polynomials. Int. J. Math. Sci. Eng. Appl. 6 (2012), 251-258. MR 3057762
[29] Shehata, A.: On Rainville's matrix polynomials. Sylwan J. 158 (2014), 158-178. MR 3248615
[30] Shehata, A.: On Rice's matrix polynomials. Afr. Mat. 25 (2014), 757-777. DOI 10.1007/s13370-013-0149-3 | MR 3248615 | Zbl 1321.15041
[31] Shehata, A.: New kinds of hypergeometric matrix functions. British Journal of Mathematics and Computer Science 5 (2015), 92-102 \DOI 10.9734/BJMCS/2015/11492. DOI 10.9734/BJMCS/2015/11492
[32] Shehata, A.: On a new family of the extended generalized Bessel-type matrix polynomials. Mitteilungen Klosterneuburg J. 65 (2015), 100-121.
[33] Shehata, A.: On modified Laguerre matrix polynomials. J. Nat. Sci. Math. 8 (2015), 153-166. MR 3404349
[34] Taşdelen, F., Çekim, B., Aktaş, R.: On a multivariable extension of Jacobi matrix polynomials. Comput. Math. Appl. 61 (2011), 2412-2423. DOI 10.1016/j.camwa.2011.02.019 | MR 2794989 | Zbl 1221.33022
[35] Upadhyaya, L. M., Shehata, A.: On Legendre matrix polynomials and its applications. Int. Trans. Math. Sci. Comput. 4 (2011), 291-310. MR 3057762
[36] Upadhyaya, L. M., Shehata, A.: A new extension of generalized Hermite matrix polynomials. Bull. Malays. Math. Sci. Soc. (2) 38 (2015), 165-179. DOI 10.1007/s40840-014-0010-3 | MR 3394046 | Zbl 1311.33008
[37] Varma, S., Çekim, B., Yeşildal, F. Taşdelen: On Konhauser matrix polynomials. Ars Comb. 100 (2011), 193-204. MR 2798172
[38] Varma, S., Taşdelen, F.: Biorthogonal matrix polynomials related to Jacobi matrix polynomials. Comput. Math. Appl. 62 (2011), 3663-3668. DOI 10.1016/j.camwa.2011.08.063 | MR 2852088 | Zbl 1236.15048
Partner of
EuDML logo